# SDR C2XA06TY053

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 9,845 hours, 5,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009410
- Condition: Chafed
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A 2C INSPECTION THE RIGHT AILERON PCA ATTACHMENT BRACKET HAS DAMAGE WHERE THE HAT BUSHINGS WERE GOUGED.  MAINTENANCE REMOVED AND REPLACED THE PCA BRACKET IAW EC 5750-01177.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
